# SDR GLBA2013092000320

- Difficulty date: September 20, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 35,186 hours, 43,795 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 258.25-273.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND A CHAFE IN THE LT WING TO FUSELAGE BULKHEAD AT STRINGER 12L BETWEEN BS 258.25 - 273.25, AREA OF BULKHEAD THAT MEETS AT BELLY SKIN EDGE.  REPAIRED IAW EO 13-1900-53-066.   MAJOR REPAIR.
